# SDR C2XA98CL069

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120RT
- Aircraft serial: 120195
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3075001017
- Condition: Failed
- Location: Te Flaps
- Part time: 11,560 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE - FLT 3296 - CREW REPORTED THEY RECEIVED MULTIPLE FLAP CONTROL FAULTS IN THE AIR AND ON THE GROUND.  MAINTENANCE INSPECTED THE FLAP SYSTEM AND FOUND A FAULTY FLAP CONTROL UNIT.  THE CONTROL UNIT WAS REMOVED AND REPLACED IAW EMB-120 MM 27-50-06, OPERATIONAL CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
